# SDR TWRA96121

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 36C FLOOR EVAC LIGHT INOP.  REPLACEDBULB, OPS CHECK OK 33-51-00.(M)
